BELLETTINI GIOVANNI

Office hours

  • Tuesday from 08:00 to 09:00
    Place: online
    Note: gli studenti sono pregati di scrivermi a bellettini@diism.unisi.it per fissare l'orario preciso
  • Wednesday from 08:00 to 09:00
    Place: online
    Note: gli studenti son pregati di scrivermi per fissare l'orario preciso

Teaching activities

Completion accademic year: 2022/2023

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2022/2023
Course year: 1 First cycle degree (DM 270) INGEGNERIA INFORMATICA E DELL'INFORMAZIONE A.Y. 2022/2023
Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2022/2023

Completion accademic year: 2021/2022

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2021/2022
Course year: 1 First cycle degree (DM 270) COMPUTER AND INFORMATION ENGINEERING A.Y. 2021/2022
Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2021/2022

Completion accademic year: 2020/2021

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2020/2021
Course year: 1 First cycle degree (DM 270) COMPUTER AND INFORMATION ENGINEERING A.Y. 2020/2021
Course year: 1 First cycle degree (DM 270) MATHEMATICS A.Y. 2020/2021

Completion accademic year: 2019/2020

Course year: 1 Second cycle degree (Laurea Magistrale) APPLIED MATHEMATICS A.Y. 2019/2020

Research

Ultime pubblicazioni:

  • Bellettini, G., Carano, S., Scala, R. (2022). The relaxed area of S1-valued singular maps in the strict BV-convergence. ESAIM. COCV, 28 [10.1051/cocv/2022049]. - view more
  • Bellettini, G., Paolini, G., Paolini, M., Wang, Y.S. (2022). A table of n-component handlebody links of genus n+1 up to six crossings. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY [10.1017/S0305004122000263]. - view more
  • Bellettini, G., Elshorbagy, A. (2022). On the square distance function from a manifold with boundary. JOURNAL OF CONVEX ANALYSIS, 29(2), 391-410. - view more
  • Bellettini, G., Paolini, M., Wang, Y. (2021). A complete invariant for closed surfaces in the three-sphere. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 30(6), 1-25 [10.1142/S0218216521500449]. - view more
  • Bellettini, G., Chambolle, A., Kholmatov, S. (2021). Minimizing movements for forced anisotropic mean curvature flow of partitions with mobilities. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, 151(4), 1135-1170 [10.1017/prm.2020.53]. - view more